MathSciNet Relay Station
MathSciNet bibliographic data
MR412655 (54 #777) 40A15 (60J15)
Zajta, A. J.; Pandikow, W. Conversion of continued fractions into power series. Math. Comp. 29 (1975), 566–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement